How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask LaKrystal Warren Your Own Question
LaKrystal Warren
LaKrystal Warren,
Category: OB GYN
Satisfied Customers: 45
Experience:  Physician at Contemporary Women's Care
Type Your OB GYN Question Here...
LaKrystal Warren is online now
A new question is answered every 9 seconds

I had an uncomfortable feeling around my clitoris a few weeks

Customer Question

I had an uncomfortable feeling around my clitoris a few weeks ago when I tried masturbating but didn't think too much about it. That continued for a few days to the point where I could feel it through my clothes once. Later when I was visiting my boyfriend I needed to wee but when on toilet I found I couldn't go. I also had some itching in my pubic area. I made an appointment with doctor who took a urine sample and said protein and white cells present so she thought I had infection. She gave me three days of trimethoprim 200mg and med for thrush.
JA: OK. Feel free to minimize me and read in peace. Just know I can connect you with the Gynecologist whenever you like. OK. Feel free to minimize me and read in peace. Just know I can connect you with the Gynecologist whenever you like. OK. The Gynecologist will need to help you with this. Anything else I can tell the Gynecologist before I connect you two?
Customer: no can tell them more I think
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Gynecologist about your situation and connect you two.
Submitted: 6 months ago.
Category: OB GYN
Expert:  LaKrystal Warren replied 6 months ago.
Hello, I am an OB/GYN and I can help you with this. From what you are describing, it sounds like you were diagnosed with a urinary tract infection and a yeast infection (thrush). It is likely that you had a yeast infection in its early stages at the time you tried masturbating. The discomfort was from this infection. The white cells and protein in the urine could be a result of discharge from the yeast infection or a concurrent urinary tract infection. You were given the right medications and should complete the course as described and refrain from sex while doing so. Yeast infections are common and can happen for many reasons including increased sugar intake, increased moisture in the genital area, or irritation from heavily scented/perfumed soaps and deodorants. Usually medication clears it up no problem. Urinary tract infections happen in women because the urethra is close to the anus and bacteria can get pushed into the bladder with sex and if you wipe from back to front. The medication will clear it up and to prevent this in the future, you should make sure to urinate right after sex each time. Please let me know if you have other questions.
Customer: replied 6 months ago.
I took the antibiotics and left it there, however a few weeks later I still felt unwell so I went back. Did another urine sample, this time no bacteria present just white cells so the doc gave me another three days of antibiotics- same ones. This time I felt an aching on right hand side low down on abdomen and an aching on pubic area. urinating a lot. I went back and next doctor gave me five day supply of antibiotics. sent urine sample off to lab- again white cells. Did another urine sample after the five days- white cells still there- although apparently improved. Doctor said they want to take blood tests and do a ultrasound scan. I still feel some aching on right side and pubic area, wee seems to have improved a bit. Still feel as though I have som kind of infection. Felt concerned by all this so wanted to ask advice.
Expert:  LaKrystal Warren replied 6 months ago.
White cells in the urine can be from infection but also from discharge from your vagina. Has your doctor sent off a urine culture to the lab to see if there are any bacteria that could be causing infection? This helps to identify the specific bacteria causing problems and lets us know what antibiotics the bacteria is susceptible to. In your case, you are still having symptoms, so I am concerned that you are being treated with the wrong antibiotic. Also, have cultures for other vaginal infections, including chlamydia, gonorrhea, and trichomonas been performed? These infections can cause similar symptoms to a urinary tract infection but don't clear up with the typical antibiotics. These infections can cause lower abdominal pain and discomfort with urination.